Only logged in customers who have purchased this product may leave a review.
Paracetamol 125 mg + Phenylephrine Hydrochloride 2.5 mg + Chlorpheniramine Maleate 1 mg + Sodium Citrate 60 mg Suspension
Common Disease Medicine, Common Flu & Fever, Oral SuspensionContact Seller for Price
Shipping is chargableChlorpheniramine Maleate , Phenylephrine , Paracetamol and Sodium Citrate, which relieves common cold symptoms.
Free shipping on orders over $10000!
- No-Risk Money Back Guarantee!
- No Hassle Refunds
- Secure Payments
Reviews (0)
Vendor Info
Vendor Information
- Store Name: Sashwat Pharmaceuticals
- Vendor: Sashwat Pharmaceuticals
- No ratings found yet!
More Products
-
Acetyl Salicylic Acid, Paracetamol & Caffeine Capsule 300 mg + 500mg + 30mg
Capsule Contact Seller for Price -
Paracetamol, Cetrizine HCl & Phenylephrine Tablet 325 mg + 5 mg +5 mg
Common Disease Medicine Contact Seller for Price
Reviews
There are no reviews yet.